Jump to content
Important Survey - Please Participate ×

Jitters


[Be...]

Recommended Posts

I am currently holding my taper to stabilize. It is day 6 since I have been holding on the micro taper. Does anyone else get like extreme jitters, almost like you drank a gallon of coffee like 2-3 times a day? I’m trying to breathe through it, but curious what others think and if I should continue doing my micro taper, or wait  another week. When should I stabilize and feel good to taper again, when will I know?
Link to comment
Share on other sites

[6b...]

Jitters are a very common (and very annoying) withdrawal symptom.  I worked during my withdrawal and those jitters could interfere with my job at times.

 

I felt it was more of a nuisance than anything else.  It didn't hurt like the tight head or muscle aches and was way less scary than the heart palps.  It's up to you to push ahead or hold and see if they resolve. 

Link to comment
Share on other sites

Thank you. That is the same for me, I need to work and I feel like I’m constantly vibrating like if I drank a gallon of coffee. That then makes me get weird symptoms in my head, like the back of my head feels very tight and I get like clicking noises in my head, and odd taste and light burning in the mouth, which I know it the hypersensitivity. I do want to mention that they come in waves and do get better after and hour or so. I have found deep breathing helped to make them less intense. I also slept very good last night, which helped me gain confidence that holding is helping. I will likely hold for another week or so, and then keep on with my slow taper plan. I have come to realize that at the lower doses, it’s much more of a marathon. I’m hoping this is the healing along the way:) and with time these symptoms will be less intense and eventually disappear.
Link to comment
Share on other sites

Wow, I have the same thing. My body wont calm down. Its terrible. I thought maybe it's my thyroid. Idk. I had the burning mouth and very dry. I got some saliva med from an ent. I feel like it helps, idk. Feel better. Maybe you should hold.
Link to comment
Share on other sites

×
×
  • Create New...